# SDR P5CA2018102900331

- Difficulty date: October 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 14,290 hours, 3,357 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE STATUS MESSAGE ( PER FIM PROCEDURES 36-10-00 BITE TEST C/O WITH NIL FAULTS INDICATED, MESSAGE ERASED, PRV AND PRVC OPERATION CHECKED SATISFACTORY. PNEUMATIC CONNECTION AT PRVC FOUND BELOW TORQUE AND TIGHTENED IAW AMM 36-11-19.  )
